Have Medical Questions? Ask a Doctor Online!
Thank you for your question.
Since your erectile dysfunction is most likely due to the adverse effect of the medication, it makes more sense that you discuss with your doctor about changing the type of blood pressure medication to a medication that does not cause erectile dysfunction such as lisinopril. Only if you continue suffering from erectile dysfunction even with lisinopril, you can consult your doctor for an examination before a medication for erectile dysfunction can be prescribed by your doctor.
It is a privilege answering your question.
Please let me know if you have further queries or unanswered questions.
Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.
Wishing you all the very best in life.
May you be happy, successful, and healthy.